Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1909-1923

Extensions of Bailey's transform and applications

1106 Arihant Nagar, Kalka Mata Road, Udaipur, Rajasthan 313 001, India
2Department of Mathematics and Statistics, Maharana Bhupal College of Science, Mohanlal Sukhadia University, Udaipur, Rajasthan 313 001, India

Received 30 June 2004; Revised 9 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • C.M. Joshi, and Yashoverdhan Vyas, “Extensions of two q-series expansions with applications to biorthogonal rational functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 219–222, 2007. View at Publisher · View at Google Scholar
  • Pankaj Srivastava, and Mohan Rudravarapu, “Certain Transformation Formulae for Polybasic Hypergeometric Series,” ISRN Algebra, vol. 2011, pp. 1–10, 2011. View at Publisher · View at Google Scholar
  • H. M. Srivastava, Yashoverdhan Vyas, and Kalpana Fatawat, “Extensions of the classical theorems for very well-poised hypergeometric functions,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017. View at Publisher · View at Google Scholar